Asymptotic properties of solutions of differential systems with deviating argument

Božena Mihalíková

Czechoslovak Mathematical Journal (1989)

  • Volume: 39, Issue: 4, page 559-577
  • ISSN: 0011-4642

How to cite

top

Mihalíková, Božena. "Asymptotic properties of solutions of differential systems with deviating argument." Czechoslovak Mathematical Journal 39.4 (1989): 559-577. <http://eudml.org/doc/13802>.

@article{Mihalíková1989,
author = {Mihalíková, Božena},
journal = {Czechoslovak Mathematical Journal},
keywords = {weakly oscillatory solutions; asymptotic properties},
language = {eng},
number = {4},
pages = {559-577},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Asymptotic properties of solutions of differential systems with deviating argument},
url = {http://eudml.org/doc/13802},
volume = {39},
year = {1989},
}

TY - JOUR
AU - Mihalíková, Božena
TI - Asymptotic properties of solutions of differential systems with deviating argument
JO - Czechoslovak Mathematical Journal
PY - 1989
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 39
IS - 4
SP - 559
EP - 577
LA - eng
KW - weakly oscillatory solutions; asymptotic properties
UR - http://eudml.org/doc/13802
ER -

References

top
  1. Y. Kitamura T. Kusano, Asymptotic properties of solutions of two-dimensional differential systems with deviating argument, Hiroshima Math. J. 8 (1978), 305-326. (1978) Zbl0385.34043MR0492742
  2. Y. Kitamura T. Kusano, On the oscillation of a class of nonlinear differential systems with deviating argument, J. Math. Anal. Appl. 66 (1978), 20-36. (1978) Zbl0417.34107MR0513483
  3. Y. Kitamura T. Kusano, Oscillation and a class of nonlinear differential systems with general deviating arguments, Nonlinear Analysis, Theory, Methods and Appl. Vol. 2, No. 5 (1978), 337-351. (1978) Zbl0386.34065MR0512150
  4. Y. Kitamura T. Kusano M. Naito, Asymptotic properties of solutions of n-th order differential equations with deviating argument, Proc. Japan Acad., Vol. 54, Ser. A, No. 1 (1978), 13-16. (1978) Zbl0434.34055MR0473436
  5. P. Marušiak, On the oscillation of nonlinear differential systems with retarded arguments, Math. Slovaca 34, No. 1 (1984), 73-88. (1984) Zbl0599.34092MR0735938
  6. M. Švec, Behaviour of nonoscillatory solutions of some nonlinear differential equations, Acta Math. Univ. Comen. XXXIX (1980), 115-129. (1980) Zbl0525.34029MR0619268

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.